Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Attila Joó   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Attila Joó

Department of Mathematics
Research Group DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Room 236
phone: +49 40 42838-5133
email to me

Sprechstunden:
Montags, 14-15 Uhr.


Teaching

WiSe 2018/19: Polyhedral Combinatorics WiSe 2020/2021: Lineare Algebra und analytische Geometrie I
SoSe 2020/2021: Lineare Algebra und analytische Geometrie II


Publications

  • On the Packing/Covering Conjecture of infinite matroids, submitted, (arXiv, Journal).
  • Greedoids from flames, to appear in Journal of graph theory, (arXiv, Journal).
  • The Lovász-Cherkasskiy theorem in countable graphs, submitted (arXiv).
  • On a linking property of infinite matroids, submitted (arXiv).
  • Intersection of a partitional and a general infinite matroid, to appear in Discrete Mathematics (open access).
  • (with Joshua Erde and Pascal Gollin) Enlarging vertex-flames in countable digraphs, submitted (arXiv).
  • Proof of Nash-Williams' Intersection Conjecture for countable matroids, Advances in Mathematics, Volume 380, Pages 107608, 2021, (open access).
  • On partitioning the edges of an infinite digraph into directed cycles, 2021 Advances in Combinatorics (open access).
  • (with Joshua Erde, Pascal Gollin, Paul Knappe and Max Pitz) Base partition for mixed families of finitary and cofinitary matroids, Combinatorica, Volume 41, Number. 1, Pages 31-52, 2021, (arXiv, Journal).
  • (with Joshua Erde, Pascal Gollin, Paul Knappe and Max Pitz) A Cantor-Bernstein-type theorem for spanning trees in infinite graphs, Journal of Combinatorial Theory, Series B, Volume 149, Pages 16-22, 2021, (open access).
  • (with Paul Ellis and Dániel T. Soukup) Reducing the dichromatic number via cycle reversions in infinite digraphs, European Journal of Combinatorics, Volume 90, Pages: 103196, 2020, (open access).
  • Uncountable dichromatic number without short directed cycles, Journal of Graph Theory, Volume 94, Issue 1, Pages 113-116, 2020, (open access).
  • On the growth rate of dichromatic numbers of finite subdigraphs, Discrete Mathematics, Volume 343, Issue 3, 2019, (open access).
  • Vertex-flames in countable rooted digraphs preserving an Erdős-Menger separation for each vertex, Combinatorica, Volume 39, Pages 1317-1333, 2019, (arXiv, Journal).
  • Countable Menger's theorem with finitary matroid constraints on the Ingoing edges, Electronic Journal of Combinatorics, Volume 25, Issue 3, 2018, (open access).
  • Gomory-Hu trees of infinite graphs with finite total weight, Journal of Graph Theory, Volume 95, Number 1, Pages 222-231, 2018, (arXiv, Journal).
  • (with Kristóf Bérczi) King-serf duo by monochromatic paths in k-edge-coloured tournaments, Electronic Journal of Combinatorics, Volume 24, Issue 1, 2017, (open access).
  • T -Joins in infinite graphs, Electronic Journal of Combinatorics, Volume 24, Issue 3, 2017, (open access).
  • Packing countably many branchings with prescribed root-sets in infinite digraphs, Journal of Graph Theory, Volume 87, Number 1, Pages 96-107, 2017, (Journal).
  • Highly connected infinite digraphs without edge-disjoint back and forth paths between a certain vertex pair, Journal of Graph Theory, Volume 85, Number 1, Pages 51-55, 2017, (arXiv, Journal).
  • Edmonds' branching theorem in digraphs without forward-infinite paths, Journal of Graph Theory, Volume 83, Number 3, Pages 303-311, 2016, (arXiv, Journal).

 
  Seitenanfang  Impress 2021-06-19, Attila Joó